# SDR SIM2005F00003

- Difficulty date: November 16, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED EXISTING SERVICE DOOR CENTER SILL AND INSTALLED NEW SILL.  REPAIR DONE IAW SRM.  (SW21200501184)
